I just started wellbutrin sr and ive been taking it about 15 days now. I still dont feel a change, how long until the pill takes effect? My doctor started me off on a low dosage of 100mcg since this is my first timw taking meds for depression. Im mainly depressed because of my weight and i have very little energy for anything. Will this pill help me lose weight or give me energy?
Very doubtful, it's not designed for that. If your weight is the root of your anxiety look into the many things to be done to help your body's metabolism burn fat (not calories). This does not mean starvation fads, spending money on magic diet pills or special pre-prepared foods or anything search fatloss4idiots that has to do with "quick" results. It's a lifestyle change, more about when you eat and how much, adequate hydration, exercise (walking). All gimmicks. With the right knowledge and time,patience and some sacrifice you can be on a good road. I know how harmful it is to be unhappy with oneself, I wouldn't even look in a mirror until I was wearing something. The answer is not in a pill, it's in the desire to feel better and take the measures regardless of what it takes, especially when it comes to our behavior, which is directly connected to our habits, one of which is consuming more calories than we use, which equals fat. Once we have fat, burning calories is useless, it's the fat we see and feel, to think the body can burn this all by itself, with the right foods at the right times is hard to believe, but it's the truth. Hope this helps.
Hello Skye, it takes about 4 - 6 weeks to start feeling better from the wellbutrin, also you should be feeling more energetic within that time. Most antidepressants cause weight gain; however, many people that has taken wellbutrin say they lost a little weight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2018 • 18 answers
Updated 4 Oct 2016 • 2 answers
Updated 18 Aug 2018 • 1 answer
Updated 21 Aug 2018 • 1 answer
Updated 25 Sep 2018 • 2 answers